# SDR SWIA201335333

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,619 hours, 15,252 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING TAXI FELT LT MLG SHUDDER & VIBRATE.  AC STOPPED ON ITS OWN BTMS 02-02-00-00.  FLT 5611 REPLACED NR 1 BRAKE ASSEMBLY & REPLACED NR 1 MLG WHEEL ASSEMBLY IAW AMM, PN1 5013641, SN ON DEC06-1936, SN OFF NOV10-0058, PN2 5013642-1, SN ON APR04-0870 & SN OFF OCT04-1042.
